Vol. 10, No. 4, 2021

Download this article
Download this article For screen
For printing
Recent Issues
Volume 11, Issue 2
Volume 11, Issue 1
Volume 10, Issue 4
Volume 10, Issue 3
Volume 10, Issue 2
Volume 10, Issue 1
Volume 9, Issue 4
Volume 9, Issue 3
Volume 9, Issue 2
Volume 9, Issue 1
Volume 8, Issue 4
Volume 8, Issue 3
Volume 8, Issue 2
Volume 8, Issue 1
Older Issues
Volume 7, Issue 4
Volume 7, Issue 3
Volume 7, Issue 2
Volume 7, Issue 1
Volume 6, Issue 4
Volume 6, Issue 2-3
Volume 6, Issue 1
Volume 5, Issue 4
Volume 5, Issue 3
Volume 5, Issue 1-2
Volume 4, Issue 4
Volume 4, Issue 3
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 3-4
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
founded and published with the
scientific support and advice of
mathematicians from the
Moscow Institute of
Physics and Technology
 
ISSN (electronic): 2640-7361
ISSN (print): 2220-5438
Author Index
To Appear
 
Other MSP Journals
On a communication complexity problem in combinatorial number theory

Bence Bakos, Norbert Hegyvári and Máté Pálfy

Vol. 10 (2021), No. 4, 297–302
DOI: 10.2140/moscow.2021.10.297
Abstract

The original knapsack problem is well known to be NP-complete. In a multidimensional version, one have to decide whether a p k is in the sumset-sum of a set X k. In this paper, we are going to investigate a communication complexity problem related to this. We are also going to prove some results about the special case of the multidimensional knapsack problem, when the set X is in the form X = A1 × × Ak k, where Ai is a so-called regular set for every i = 1,2,,k.

Keywords
subset sums, communication complexity, matching in bipartite graph
Mathematical Subject Classification
Primary: 11B30, 11B39, 11B75
Milestones
Received: 27 July 2021
Revised: 21 October 2021
Accepted: 7 November 2021
Published: 17 January 2022
Authors
Bence Bakos
Institute of Mathematics
Eötvös University
Budapest
Hungary
Norbert Hegyvári
Institute of Mathematics
Eötvös University
Budapest
Hungary
Alfréd Rényi Institute of Mathematics
Budapest
Hungary
Máté Pálfy
Institute of Mathematics
Eötvös University
Budapest
Hungary